Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44529
Title: Hyperstructures on Lie algebroids
Authors: Antunes, Paulo 
Nunes da Costa, Joana 
Issue Date: 2013
Publisher: World Scientific Publishing
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Reviews in Mathematical Physics
Volume: 25
Issue: 10
Abstract: We define hypersymplectic structures on Lie algebroids recovering, as particular cases, all the classical results and examples of hypersymplectic structures on manifolds. We prove a 1-1 correspondence theorem between hypersymplectic structures and (pseudo-)hyperk\"{a}hler structures. We show that the hypersymplectic framework is very rich in already known compatible pairs of tensors such as Poisson-Nijenhuis, $\Omega N$ and $P \Omega$ structures.
URI: http://hdl.handle.net/10316/44529
DOI: 10.1142/S0129055X13430034
10.1142/S0129055X13430034
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Antunes_NunesdaCosta_Rev_Math_Phys.pdf225.2 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

5
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

6
checked on Jan 2, 2022

Page view(s) 20

553
checked on Dec 23, 2021

Download(s)

117
checked on Dec 23, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.